1 doctor weighed in:

What is a med similar to januvia (sitagliptin) that does not make you gain weight?

1 doctor weighed in
Dr. Michael Kleerekoper
Internal Medicine - Endocrinology

In brief: Januvia (sitagliptin)

Meds for control of diabetes very infrequently "cause" weight gain.
The weight gain is more related to diet and exercise. Are your blood sugars staying in the normal range? How often are you checking? There are many more questions to ask you but it would be best if you set up an appointment with a diabetes educator.

In brief: Januvia (sitagliptin)

Meds for control of diabetes very infrequently "cause" weight gain.
The weight gain is more related to diet and exercise. Are your blood sugars staying in the normal range? How often are you checking? There are many more questions to ask you but it would be best if you set up an appointment with a diabetes educator.
Dr. Michael Kleerekoper
Dr. Michael Kleerekoper
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors